My First and Only Depo Shot.
I am 16 years old and I got my first Depo Provera shot on around August 12-14 of this year; my doctor said there would be weight gain but other than that this shot was best for me. However, ever since the first week I have had non-stop problems and pain. It first started with server back (could be related to me getting the shot there) I could not move and it was bruised, then it moved on to abdominal pains and terrible cramps, from there I bleed for six weeks straight. Some days it was light other days it was extremely heavy. It varied from being bright red to a very dark brown. I also had thick mucus that was sometimes clear, brown, or clear with red in it. Now two months in I feel very nausea all day long, when I eat it gets worse and I just want to throw up and get it over with. My stomach has been getting firm, I have extreme pain in my lower abdomen, and I have burning sensations throughout the day (I have been having unprotected sex, but I have read that pregnancy is not one of my options to these symptoms…). I can honestly say that I will not be getting my second shot that is due in October 2009. I feel very deceived by my doctor who did not warn me of the side effects or long term effects. I have also decided that I want to conceive a child but now I don’t know if that can happen. Lately, I have been very depressed (not to mention I was extremely depressed before the shot), I cry almost every day and have drastic mood swings. I would really just like to hear everyone else’s experiences and know how long this shot will actually stay in my body. I would also like to find out my chances of conceiving a child after one Depo Provera shot.